MathSciNet Relay Station
MathSciNet bibliographic data
MR251063 16.40 (20.00)
Jacobinski, H. Genera and decompositions of lattices over orders. Acta Math. 121 1968 1–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement